# SDR ASOA2011CL008

- Difficulty date: November 30, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- Aircraft time: 29,612 hours, 22,169 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W776851520
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE AFT CABIN EMERGENCY LIGHT STAYS ILLUMINATED WHEN ACFT POWER WAS TURNED OFF.  MX INSPECTED AND RESECURED WIRE W776-8515-20 ON CONNECTOR P8104.  OPS CHECKS WERE GOOD.
